MAUDE Adverse Event Report: Vulcan Custom Dental Vulcan Custom Dental Surgical Guide

Vulcan Custom Dental Vulcan Custom Dental Surgical Guide
Model Number PRINT003
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Utilizing surgical guide, print003, the doctor stated the implant did not take and it felt like "soft bone" at the implant site.Implant was removed, patient was grafted and sent home.
 
Additional Manufacturer Narrative
A review of the surgical report and drilling protocol indicate the case was properly planned.The doctor stated in his complaint that he believed the issue was a result of attempted implantation into soft bone.The surgical guide was requested for evaluation but was not returned.

Brand Name
Vulcan Custom Dental Surgical Guide
Common Device Name
Dental Surgical Guide
Manufacturer (Section D)
Vulcan Custom Dental
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer (Section G)
Vulcan Custom Dental
2300 riverchase center
suite 825
birmingham AL 35244
Manufacturer Contact
brett muetzel
2300 riverchase center
suite 825
birmingham, AL 35244
+1(205)484-2312
MDR Report Key50855326
Report Number3012481042-2026-00062
Device Sequence Number15965922
Product Code NDP
UDI-Device Identifier00810033850066
UDI-Public00810033850066
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRINT003
Device Lot NumberCN477734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexUnknown